# SDR SWAA2023022800443

- Difficulty date: January 31, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 61,562 hours, 39,157 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER T/E ACCESS PANEL # 661BB HAS BULGING/CRACKED FASTENER HOLES<[01] PREPARED FOR REPAIR PANEL 661 BB; AS PER B737 SRM 51-70-04-2R-9;[02] OK TO ACCOMPLISH REPAIR;[03] REPAIRED PANEL 661BB; AS PER B737 SRM 51-70-2R-9 MATERIAL USED PO.1800112 AND PO.1690463;[04] CORRECTION #3 REPAIRED PANEL 661BB; AS PER B737 SRM 51-70-04-2R-9 MATERIAL USED PO.1800112 AND PO.1690463;[05] VERIFIED STEP 4. OK TO APPLY TOP COAT.;[06] CLEANED AND APPLY TOP COAT AT REPAIR AREA PER AMM 51-21-73;[07] VERIFIED STEP 6.
